# SDR USAA2013021900017

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 39,821 hours, 16,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON SHEAR PLATE BETWEEN FR68 TO FR69, Z-500, Y1169.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69, Z-500, Y1169 IAW A319 SRM 51-72-11.
